A Stochastic Conservation Law with Nonhomogeneous Dirichlet Boundary Conditions

Kazuo Kobayasi, Dai Noboriguchi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper discusses the initial-boundary value problem (with a nonhomogeneous boundary condition) for a multi-dimensional scalar first-order conservation law with a multiplicative noise. One introduces a notion of kinetic formulations in which the kinetic defect measures on the boundary of a domain are truncated. In such a kinetic formulation, one obtains a result of uniqueness and existence. The unique solution is the limit of the solution of the stochastic parabolic approximation.

Original languageEnglish
Pages (from-to)607-632
Number of pages26
JournalActa Mathematica Vietnamica
Volume41
Issue number4
DOIs
Publication statusPublished - 2016 Dec 1

    Fingerprint

Keywords

  • Conservation laws
  • Initial-boundary value problem
  • Kinetic formulation
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this